# SDR SWAA2014033126665

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 27,942 hours, 12,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT INOPERATIVE BETWEEN ROW 11 TO ROW 14.  R & R LIGHT ASSEMBLY IAW MM.
